Discrepancy with respect to convex polygons

W. W L Chen*, G. Travaglini

*Corresponding author for this work

    Research output: Contribution to journalArticlepeer-review

    9 Citations (Scopus)

    Abstract

    We study the problem of discrepancy of finite point sets in the unit square with respect to convex polygons, when the directions of the edges are fixed, when the number of edges is bounded, as well as when no such restrictions are imposed. In all three cases, we obtain estimates for the supremum norm that are very close to best possible.

    Original languageEnglish
    Pages (from-to)662-672
    Number of pages11
    JournalJournal of Complexity
    Volume23
    Issue number4-6
    DOIs
    Publication statusPublished - Aug 2007

    Fingerprint Dive into the research topics of 'Discrepancy with respect to convex polygons'. Together they form a unique fingerprint.

    Cite this